Open Access
June 1996 Symmetric, coherent, Choquet capacities
Joseph B. Kadane, Larry Wasserman
Ann. Statist. 24(3): 1250-1264 (June 1996). DOI: 10.1214/aos/1032526967


Choquet capacities are a generalization of probability measures that arise in robustness, decision theory and game theory. Many capacities that arise in robustness are symmetric or can be transformed into symmetric capacities. We characterize the extreme points of the set of upper distribution functions corresponding to coherent, symmetric Choquet capacities on [0, 1]. We also show that the set of 2-alternating capacities is a simplex and we give a Choquet representation of this set.


Download Citation

Joseph B. Kadane. Larry Wasserman. "Symmetric, coherent, Choquet capacities." Ann. Statist. 24 (3) 1250 - 1264, June 1996.


Published: June 1996
First available in Project Euclid: 20 September 2002

zbMATH: 0862.60004
MathSciNet: MR1401848
Digital Object Identifier: 10.1214/aos/1032526967

Primary: 60A05

Keywords: 2-alternating capacities , Bayesian robustness , Choquet capacities , equimeasurability , lower probabilities , majorization

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.24 • No. 3 • June 1996
Back to Top